| Model Number |
RONYX30015UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Death (1802)
| Date of Event |
01/14/2020
Type of Reportable Event
Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During index procedure, a resolute onyx drug eluting stent was implanted in the lad.Approximately 14 months post procedure, patient suffered worsening of congestive heart failure and died.Death is classified a non-sudden cardiac death.Investigator and sponsor assessed event as not related to device or anti platelet medication.